# SDR CA160119018

- Difficulty date: December 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) THERE WAS AN ABORTED TAKEOFF DUE TO A NR 1 ENGINE AUTO-FEATHER FAILED TO ARM. THE HIGH PRESSURE COMPRESSOR SPEED DROPPED BUT THE PROPELLER DID NOT FEATHER. DURING TROUBLESHOOTING, THE AUTO-FEATHER DID NOT ARM. THE NR 1 ENGINE TORQUE SIGNAL CONDITIONER UNIT WAS REPLACED BEFORE THE AIRCRAFT WAS RETURNED TO SERVICE.
